# SDR 2004FA0000924

- Difficulty date: November 16, 2004
- Submitted: December 21, 2004
- Operation: General aviation
- Aircraft: CFMAL
- Make and model: Hughes 369D
- Aircraft serial: 611010D
- Aircraft time: 13,752 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Torque Tube
- Part number: 369H753113
- Condition: Out Of Limits
- Location: T/R Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN AREA ON THE T/R PEDAL TORQUE TUBE THAT WAS DRESSED OUT WAY BEYOND LIMITS NEARLY HALF THE WALL THICKNESS AND THE AREA NOTED COULD NOT BE SEEN CLEARLY UNTILL IT WAS DISASSEMBLED.  REPLACED TUBE.
